# SDR GTIA021130

- Difficulty date: October 4, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT:  LONGERON 30L FS 1212, CORRODED.  REMOVED L30 SECTION.  FABRICATED LONGERON 30 SECTION AND SPLICE REPAIR.  INSTALLED L30 AND SPLICE.
